File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Testing model adequacy for some Markov regression models for time series

TitleTesting model adequacy for some Markov regression models for time series
Authors
KeywordsAsymptotic distribution
Generalized linear model
Markov regression model
Residual autocorrelation
Score statistic
Issue Date1991
PublisherOxford University Press. The Journal's web site is located at http://biomet.oxfordjournals.org/
Citation
Biometrika, 1991, v. 78 n. 1, p. 83-89 How to Cite?
AbstractSUMMARY: The asymptotic distribution of residual autocorrelations and a score statistic are derived for checking model adequacy for some Markov regression models for time series. These models are natural extensions of the popular generalized linear models to time series data. The score statistic appears to be somewhat easier to use in practice. Some empirical results are also obtained for the score statistic in some simple cases. A real example is given. © 1991 Biometrika Trust.
Persistent Identifierhttp://hdl.handle.net/10722/137101
ISSN
2015 Impact Factor: 1.13
2015 SCImago Journal Rankings: 2.801

 

DC FieldValueLanguage
dc.contributor.authorLi, WKen_HK
dc.date.accessioned2011-08-16T03:11:55Z-
dc.date.available2011-08-16T03:11:55Z-
dc.date.issued1991en_HK
dc.identifier.citationBiometrika, 1991, v. 78 n. 1, p. 83-89en_HK
dc.identifier.issn0006-3444en_HK
dc.identifier.urihttp://hdl.handle.net/10722/137101-
dc.description.abstractSUMMARY: The asymptotic distribution of residual autocorrelations and a score statistic are derived for checking model adequacy for some Markov regression models for time series. These models are natural extensions of the popular generalized linear models to time series data. The score statistic appears to be somewhat easier to use in practice. Some empirical results are also obtained for the score statistic in some simple cases. A real example is given. © 1991 Biometrika Trust.en_HK
dc.languageeng-
dc.publisherOxford University Press. The Journal's web site is located at http://biomet.oxfordjournals.org/en_HK
dc.relation.ispartofBiometrikaen_HK
dc.subjectAsymptotic distributionen_HK
dc.subjectGeneralized linear modelen_HK
dc.subjectMarkov regression modelen_HK
dc.subjectResidual autocorrelationen_HK
dc.subjectScore statisticen_HK
dc.titleTesting model adequacy for some Markov regression models for time seriesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0006-3444&volume=78&issue=1&spage=83&epage=89&date=1991&atitle=Testing+model+adequacy+for+some+Markov+regression+models+for+time+series-
dc.identifier.emailLi, WK: hrntlwk@hku.hken_HK
dc.identifier.authorityLi, WK=rp00741en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1093/biomet/78.1.83en_HK
dc.identifier.scopuseid_2-s2.0-0002784759en_HK
dc.identifier.volume78en_HK
dc.identifier.issue1en_HK
dc.identifier.spage83en_HK
dc.identifier.epage89en_HK
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridLi, WK=14015971200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats